# SDR USAA980412

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 218-225
- Part time: 46,477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK, FOUND CORROSION ON APPROX 7 INCHES OF LONGERON (1 INCH BY 7 INCH) AT LONGERON 25R STATION 218 TO STATION 225.  REPLACED SECTION OF LONGERON (SPLICED IN A SECTION) PER SRM 53-02.  (M)
